# SDR NACA200000009

- Difficulty date: May 23, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6A
- Aircraft serial: 45529
- Aircraft time: 1,352 hours
- Engine: Pwa R2800*
- Engine time: 1,352 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 33349X18
- Condition: Cracked
- Location: Nr 2 Engine
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FEATHERED NR 2 ENGINE AT 1652Z AFTER IT BACKFIRED AND QUIT ON FINAL APPROACH.  REPLACED NR 18 CYLINDER ASSEMBLY.
